gynecologist-icon
Took i pill
Hi I took i pill on 19th after I stopped regestrone on 18th ( I know too much hormones) i got my period on 26th n bleeding was good it stopped on 1st December completely.. now on 4th I saw spot and bleeding again is it due to i pill? is it normal? plz guide me really nervous.
587 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hello, You have taken too many hormonal pills in a short span f time and this might be the reason behind spotting and bleeding. You should not have taken so many medications. Give some time for your period cycles to stabilize, at least 3 months. If they do not turn regular after 3 months, consult a gynecologist for further evaluation and management. You can also visit my clinic International Fertility Centre located in New Delhi for further evaluation. My clinic offers varied gynecological treatments and services and ensures that you have a successful treatment. You can share your contact details to reach you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello....... I can understand your apprehension. It could be due to over intake of pills, if you are taking oral contraceptives no need to take post coital pills, It takes time to regularise.... If it stops then don't worry, otherwise you have to consult gynaecologist in nearest hospital........
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.